Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2015 December;150(6) > Giornale Italiano di Dermatologia e Venereologia 2015 December;150(6):759-61

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints
Cite this article as

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,311


eTOC

 

CORRESPONDENCE  


Giornale Italiano di Dermatologia e Venereologia 2015 December;150(6):759-61

Copyright © 2015 EDIZIONI MINERVA MEDICA

language: English

Reversible skin hypopigmentation after topical application of high potency glucocorticosteroids

Piraccini B. M., Gurioli C., Bruni F., Patrizi A.

Dermatology, Department of Specialized, Experimental and Diagnostic Medicine, University of Bologna, Bologna, Italy


PDF  


top of page

Publication History

Cite this article as

Piraccini BM, Gurioli C, Bruni F, Patrizi A. Reversible skin hypopigmentation after topical application of high potency glucocorticosteroids. G Ital Dermatol Venereol 2015 December;150(6):759-61. 

Corresponding author e-mail

annalisa.patrizi@unibo.it